MathSciNet Relay Station
MathSciNet bibliographic data
MR2146194 20F55 (05E15)
Shi, Jian-Yi Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups. II. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2525–2531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement